HomePublications

Free-surface flow over a trapped bubble

Research output: Contribution to journalArticle

Details

Original languageEnglish
Pages (from-to)803-814
Number of pages12
JournalIMA Journal of Applied Mathematics
Volume73
Issue number5
DOIs
Publication statusPublished - 2008
Peer-reviewedNo

View graph of relations

ID: 819911

Related by journal
  1. Stability of a Twisted Plateau Border with Line Tension and Bending Stiffness

    Research output: Contribution to journalArticle

  2. The trajectory of slender curved liquid jets for small Rossby number

    Research output: Contribution to journalArticle

  3. On the complex singularities of the inverse Langevin function

    Research output: Contribution to journalArticle